# SDR AALA952090

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Bs 795
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND MID LAVATORY SERVICE DOOR CORRODED ON INSIDE SURFACE.  INSTALLED NEW LAVATORY SERVICE DOOR.  (M)
